RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1999, Volume 66, Issue 1, Pages 145–153 (Mi mz1149)  

This article is cited in 19 scientific papers (total in 19 papers)

First mixed problem for a parabolic difference-differential equation

A. L. Skubachevskii, R. V. Shamin

Moscow Aviation Institute

DOI: https://doi.org/10.4213/mzm1149

Full text: PDF file (234 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1999, 66:1, 113–119

Bibliographic databases:

UDC: 517.95.956.4, 517.929
Received: 20.07.1998

Citation: A. L. Skubachevskii, R. V. Shamin, “First mixed problem for a parabolic difference-differential equation”, Mat. Zametki, 66:1 (1999), 145–153; Math. Notes, 66:1 (1999), 113–119

Citation in format AMSBIB
\Bibitem{SkuSha99}
\by A.~L.~Skubachevskii, R.~V.~Shamin
\paper First mixed problem for a~parabolic difference-differential equation
\jour Mat. Zametki
\yr 1999
\vol 66
\issue 1
\pages 145--153
\mathnet{http://mi.mathnet.ru/mz1149}
\crossref{https://doi.org/10.4213/mzm1149}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1729084}
\zmath{https://zbmath.org/?q=an:0944.35106}
\transl
\jour Math. Notes
\yr 1999
\vol 66
\issue 1
\pages 113--119
\crossref{https://doi.org/10.1007/BF02674077}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000084461100014}


Linking options:
  • http://mi.mathnet.ru/eng/mz1149
  • https://doi.org/10.4213/mzm1149
  • http://mi.mathnet.ru/eng/mz/v66/i1/p145

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Skubachevskii, AL, “Second-order parabolic differential-difference equations”, Doklady Mathematics, 64:1 (2001), 98  isi
    2. R. V. Shamin, “Spaces of Initial Data for Parabolic Functional–Differential Equations”, Math. Notes, 71:4 (2002), 580–584  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. Muravnik, AB, “On the Cauchy problem for differential-difference equations of the parabolic type”, Doklady Mathematics, 66:1 (2002), 107  mathscinet  zmath  isi
    4. Muravnik, AB, “Nonclassical Cauchy problem for singular parabolic integro-differential equations”, Russian Journal of Mathematical Physics, 9:3 (2002), 300  mathscinet  zmath  isi
    5. Muravnik, AB, “On Cauchy problem for parabolic differential-difference equations”, Nonlinear Analysis-Theory Methods & Applications, 51:2 (2002), 215  crossref  mathscinet  zmath  isi
    6. R. V. Shamin, “Spaces of initial data for differential equations in a Hilbert space”, Sb. Math., 194:9 (2003), 1411–1426  mathnet  crossref  crossref  mathscinet  zmath  isi
    7. A. B. Muravnik, “The Cauchy Problem for Certain Inhomogeneous Difference-Differential Parabolic Equations”, Math. Notes, 74:4 (2003), 510–519  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    8. Muravnik, AB, “On the unique solvability of the Cauchy problem for some difference-differential parabolic equations”, Differential Equations, 40:5 (2004), 742  crossref  mathscinet  zmath  isi
    9. Muravnik, AB, “On the Cauchy problem for parabolic equations with nonlocal high-order terms”, Doklady Mathematics, 71:3 (2005), 383  mathscinet  zmath  isi  elib
    10. Muravnik, AB, “On the asymptotics of the solution of the Cauchy problem for some differential-difference parabolic equations”, Differential Equations, 41:4 (2005), 570  crossref  mathscinet  zmath  isi  elib
    11. Muravnik, AB, “On the Cauchy problem for differential-difference parabolic equations with high-order nonlocal terms of general kind”, Discrete and Continuous Dynamical Systems, 16:3 (2006), 541  crossref  mathscinet  zmath  isi
    12. A. B. Muravnik, “On asymptotics of solutions of parabolic equations with nonlocal high-order terms”, J. Math. Sci. (N. Y.), 135:1 (2006), 2695–2720  mathnet  crossref  mathscinet  zmath  elib
    13. A. M. Selitskii, “The third boundary-value problem for parabolic differential-difference equations”, Journal of Mathematical Sciences, 153:5 (2008), 591–611  mathnet  crossref  mathscinet  zmath  elib
    14. A. M. Selitskii, A. L. Skubachevskii, “Second boundary-value problem for parabolic differential-difference equations”, Russian Math. Surveys, 62:1 (2007), 191–192  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    15. A. M. Selitskii, A. L. Skubachevskii, “The second boundary-value problem for parabolic differential-difference equations”, J. Math. Sci. (N. Y.), 143:4 (2007), 3386–3400  mathnet  crossref  mathscinet  elib
    16. IAAKBARIEKh AMIR, Sakbaev V.Zh., “Predstavlenie formulami feinmana polugrupp, porozhdennykh parabolicheskimi differentsialno-raznostnymi operatorami”, Trudy moskovskogo fiziko-tekhnicheskogo instituta, 2012, 113–119  elib
    17. A. B. Muravnik, “Functional differential parabolic equations: integral transformations and qualitative properties of solutions of the Cauchy problem”, Journal of Mathematical Sciences, 216:3 (2016), 345–496  mathnet  crossref
    18. A. L. Skubachevskii, “Boundary-value problems for elliptic functional-differential equations and their applications”, Russian Math. Surveys, 71:5 (2016), 801–906  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    19. L. E. Rossovskii, A. R. Khanalyev, “Koertsitivnaya razreshimost nelokalnykh kraevykh zadach dlya parabolicheskikh uravnenii”, Trudy seminara po differentsialnym i funktsionalno-differentsialnym uravneniyam v RUDN pod rukovodstvom A. L. Skubachevskogo, SMFN, 62, RUDN, M., 2016, 140–151  mathnet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:587
    Full text:136
    References:59
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018